# SDR ASOA20121107101

- Difficulty date: November 7, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N16999
- Make and model: Emb EMB-145LR
- Aircraft serial: 145307
- Aircraft time: 29,666 hours, 22,878 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Control Panel
- Part number: 14521327401
- Part serial: 145308
- Condition: Faulty
- Location: Fuel System
- Part time: 29,666 hours, 22,878 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE, BURNING ODOR IN COCKPIT BEHIND LT SEAT ALONG WITH FUEL CROSS FEED CIRCUIT BREAKER TRIPPED.  MX INSPECTED AND FOUND FUEL CONTROL MODULE PANEL TO BE THE CAUSE.  MX R & R FUEL CONTROL MODULE WITH OPS CHECK SUCCESSFUL AND NO BURNING SMELL NOTED.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
